Items where Author is "Maher, Philip"

See full list of headings
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 11.

Article

Maher, Philip and Moslehian, Mohammad Sal (2012) More on approximate operators. CUBO: A Mathematical Journal, 14 (1). pp. 111-117. ISSN 0716-7776

Maher, Philip (2010) Some approximants in operator algebras. Rendiconti del Circolo matematico di Palermo, 59 (1). pp. 53-65. ISSN 0009-725X

Maher, Philip (2010) Commutator, and self-commutator, approximants, 2. Filomat, 24 (4). pp. 1-7. ISSN 0354-5180

Maher, Philip (2007) Some norm inequalities concerning generalized inverses,2. Linear Algebra and its Applications, 420 (2-3). pp. 517-525. ISSN 0024-3795

Maher, Philip (2007) Generalized inverses in C*-algebras, 2. Rendiconti del Circolo Matematico di Palermo, 56 (2). pp. 459-463. ISSN 0009-725X

Maher, Philip (2007) Some singular values, and unitarily invariant norm, inequalities. Filomat, 21 (1). pp. 99-111. ISSN 0354-5180

Maher, Philip (2006) Generalized inverses in C*-algebras. Rendiconti del Circolo Matematico di Palermo, 55 (2). pp. 441-448. ISSN 0009-725X

Maher, Philip (2005) Self-commutator approximants. Proceedings of the American Mathematical Society, 134 (1). pp. 157-165. ISSN 00029939

Maher, Philip (2004) Mathematics and music: some educational considerations. Philosophy of mathematics education journal. , 18 . ISSN 1465-2978

Maher, Philip (2003) Spectral approximants concerning convex and balanced sets. Annales Universitatis Scientiarum Budapestinensis de Rolando Eötvös Nominatae. Sectio mathematica, 46 . pp. 177-181. ISSN 0524-9007

Maher, Philip and Khahil, Roshdi (2000) Spectral approximation in L(H). Numerical functional analysis and optimization, 21 (5-6). pp. 693-713. ISSN 0163-0563

This list was generated on Wed Oct 22 23:29:00 2014 IST.